# SDR EIAA2011066

- Difficulty date: June 16, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK CARGO SMOKE DETECTOR NR 5 SENSOR LIGHT CAME ON DURING CRUISE.  VISUAL CHECK OF CARGO COMPARTMENT NO SMOKE NOTED.  TROUBLESHOOT AND OP'S CHECKED NR 5 CARGO SMOKE DETECTOR PER AMM 26-14-00 OP'S CHECK GOOD.
